# SDR UPS99828604

- Difficulty date: January 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, SHEAR TIE AT FS 420 BETWEEN LONG 30R AND 31R IS CRACKED.  REPAIRED CRACKED SHEAR TIE IAW SRM 53-2-0 FIG 2A.
